Alert archive / New York / Wind Advisories in 2020

Wind Advisory 6, NWS New York, NY

April 8, 20205 counties in New Jersey; 4 counties in Connecticut; 11 counties in New York

NWS New York, NY issued this wind advisory at Apr 8, 2020, 3:44 PM EDT for 5 counties in New Jersey; 4 counties in Connecticut; 11 counties in New York. It took effect at Apr 9, 2020, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 8, 2020, 3:44 PM EDT (19:44 UTC)
In effect from
Apr 9, 2020, 2:00 PM EDT
Expired
Apr 9, 2020, 8:00 PM EDT
In force
6 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

799 
WWUS71 KOKX 081944
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
344 PM EDT Wed Apr 8 2020

NJZ006-106-108-NYZ072>075-176>179-090900-
/O.NEW.KOKX.WI.Y.0006.200409T1900Z-200409T2300Z/
Hudson-Eastern Essex-Eastern Union-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
344 PM EDT Wed Apr 8 2020

...WIND ADVISORY IN EFFECT FROM 3 PM TO 7 PM EDT THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...New York City and most adjacent urban areas in New
  Jersey and Long Island. 

* WHEN...From 3 PM to 7 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Winds should lull Thursday night, and then
  likely increase again to similar speeds on Friday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
557 
WWUS71 KOKX 082356
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
756 PM EDT Wed Apr 8 2020

NJZ105-107-090830-
/O.EXB.KOKX.WI.Y.0006.200409T1700Z-200409T2300Z/
Western Essex-Western Union-
756 PM EDT Wed Apr 8 2020

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Western Essex and Western Union Counties.

* WHEN...From 1 PM to 7 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NJZ006-106-108-NYZ072>075-176>179-090830-
/O.EXT.KOKX.WI.Y.0006.200409T1700Z-200409T2300Z/
Hudson-Eastern Essex-Eastern Union-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
756 PM EDT Wed Apr 8 2020

...WIND ADVISORY NOW IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...New York City and most adjacent urban areas in New 
  Jersey and Long Island.

* WHEN...From 1 PM to 7 PM EDT Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
892 
WWUS71 KOKX 090802
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
402 AM EDT Thu Apr 9 2020

CTZ005>012-NJZ002-004-103-104-NYZ067>071-078>081-092000-
/O.EXB.KOKX.WI.Y.0006.200409T1800Z-200410T0000Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Western Bergen-Eastern Bergen-Orange-Putnam-
Rockland-Northern Westchester-Southern Westchester-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-
402 AM EDT Thu Apr 9 2020

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT
THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast New Jersey, southern Connecticut 
  and southeast New York.

* WHEN...From 2 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NJZ006-105>108-NYZ072>075-176>179-092000-
/O.EXT.KOKX.WI.Y.0006.200409T1800Z-200410T0000Z/
Hudson-Western Essex-Eastern Essex-Western Union-Eastern Union-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
402 AM EDT Thu Apr 9 2020

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast New Jersey and southeast New 
  York.

* WHEN...From 2 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
332 
WWUS71 KOKX 091607
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
1207 PM EDT Thu Apr 9 2020

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
100000-
/O.CON.KOKX.WI.Y.0006.200409T1800Z-200410T0000Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
1207 PM EDT Thu Apr 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of northeast New Jersey, southern Connecticut 
  and southeast New York.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
272 
WWUS71 KOKX 092008
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
408 PM EDT Thu Apr 9 2020

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
100000-
/O.CON.KOKX.WI.Y.0006.000000T0000Z-200410T0000Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
408 PM EDT Thu Apr 9 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of northeast New Jersey, southern Connecticut 
  and southeast New York.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
282 
WWUS71 KOKX 100002
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
802 PM EDT Thu Apr 9 2020

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-
100115-
/O.EXP.KOKX.WI.Y.0006.000000T0000Z-200410T0000Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-Southern Westchester-
New York (Manhattan)-Bronx-Richmond (Staten Island)-
Kings (Brooklyn)-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
802 PM EDT Thu Apr 9 2020

...WIND ADVISORY HAS EXPIRED...

Winds are lowering this evening and are below advisory 
thresholds.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Apr 8, 2:13 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 8, 2:13 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service New York NY
213 PM EDT Wed Apr 8 2020

.SYNOPSIS...
Low pressure will pass to the east today, followed by weak high
pressure tonight. A cold front will move through on Thursday.
Associated low pressure will pull away into the Canadian
Maritimes on Friday, followed by high pressure building from the
west on Saturday. Low pressure will then approach from the west on
Sunday and impact the area Sunday night into Monday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Expecting mainly dry conds today, but with plenty of low level
moisture trapped beneath an inversion resulting in a partly to
mostly cloudy sky today, with the 11Z RAP/HRRR showing only
potential for a shower or two across Long Island this
afternoon. Some clearing may occur late on a N-NW flow. This
will allow temperatures to rise into the upper 50s and lower
60s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Weak ridging will result in a quiet night ahead of another
system which will impact the region during the day on Thursday.
Lows Wednesday night will be in the 40s under a partly to mostly
cloudy sky.

On Thursday, a strong shortwave will dive out of the Great
Lakes with a surface low tracking out of Canada into the
northeast. This low will drag a strong cold front through the
area, likely sometime from late morning through the mid
afternoon. A strong jet developing just to the south will
provide deep-layer shear and strong lift, however instability
continues to look marginal at this time. Even with low CAPE,
strong dynamics aloft will likely result in a line of showers
with embedded thunderstorms moving through in the early
afternoon. The biggest threat with these showers and storms
would be gusty winds.

Immediately following the frontal passage, the sky will clear
and we should mix out. BUFKIT soundings are indicating a period
of gusty winds of 30 to 35 mph during the afternoon and into the
overnight.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
To start, expect brisk conds on Fri, with isold-sct showers as
low pressure pulls away. Inland sections especially the higher
elevations could see some snow mixed in during the morning. W-NW
winds will be on the brisk side due to the departing low's
tight pres gradient, so expect winds at or near advy criteria in
the greater NYC metro area and across Long Island, and possibly
elsewhere.

High pressure then builds across Sat into Sat night. Guidance
shows more nrn stream interaction with a srn stream low pressure
system approaching for Sunday into Mon, and so have gone with
its slower trend. That guidance is also decidedly wetter and
windier, which makes sense given the strengthening offshore high
and long S fetch, at least per ECMWF. GFS fcsts a secondary low
to develop along the coast which, if it develops, would
probably result in a stout E-SE rather than S flow. Given the
very good warmth/moisture transport via either a S fetch or
enhanced convergence/lift via a secondary low, heavy rain also
looks like a good bet, with axis of heaviest rain a little to
early to know for certain.

Temps about 5-8 deg below normal on Fri, with highs in the
lower/mid 50s, will moderate somewhat on Sat to mid/upper 50s,
still slightly below avg. Temps on Sunday/Mon ahead of the
approaching low should warm up, with upper 50s to mid 60s on
Sunday, and 60s to lower 70s on Mon, highest away from the
coast.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Low pressure east of Long Island continues moving east this
afternoon with weak high pressure building over the region.
The high moves offshore tonight as a cold front approaches, then
crosses the region around midday Thursday and through the
afternoon.

Generally VFR, expect for a few locations north and east of the
NYC terminals where MVFR ceilings are possible through around
22Z. VFR through tonight, with a chance of MVFR ceilings toward
sunrise at the coastal terminals.

MVFR conditions become widespread toward 15Z with showers and a
chance of thunderstorms. Some of the thunderstorms may produce
wind gust to near 40 kt.

The northerly flow looks to be a little stronger than previously
thought and a seas breeze may not develop, or will be very late
this afternoon. Winds do diminish and a return southerly flow
develops this evening. South to southwest winds increase to 10
to 15 kt Thursday morning with gusts 20 to 25 kt. Low level wind
shear develops Thursday morning and continues into the
afternoon.

With the frontal passage winds shift to the west and increase to
15 to 23 kt with gusts 30 to 35 kt. Sustained winds and gusts
may be a few knots higher in the afternoon.

 ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Occasional NW wind gusts to around 20 kt
likely this afternoon. Low chance of a sea breeze. If the sea
breeze develops will be late in the day.

KLGA TAF Comments: Winds may become light and variable late
this afternoon, or remain light from the northeast. Winds shift
southerly this evening.

KEWR TAF Comments: No unscheduled amendments expected.

KTEB TAF Comments: No unscheduled amendments expected.

KHPN TAF Comments: MVFR ceilings may prevail until around 20Z.
Amendments likely for uncertainty in timing of VFR.

KISP TAF Comments: MVFR ceilings may prevail until around 21Z.
Amendments likely for uncertainty in timing of VFR.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thu aftn...MVFR early with showers and possibly thunderstorms
especially east of the NYC terminals. LLWS early. Becoming VFR.
W/NW G30-35 kt.
.Fri...VFR with W winds 20-30kt, g35-40kt.
.Sat...VFR.
.Sun...VFR becoming MVFR with a chance of showers late in the
day and at night.
.Mon...MVFR to IFR in showers.

&&

.MARINE...
Quiet today as low pressure passes east, with only a 2-ft ocean
swell at most.

A strong frontal system will then impact the waters on Thursday,
preceded by a strengthening S flow that will likely bring at a
minimum SCA conditions to the ocean waters by late morning. This
will be short-lived though as a strong cold front works across
the waters in the afternoon with the potential for westerly
gusts to approach gale force.

As low pressure rapidly deepens over northern New England Thursday
night, westerly gales will likely develop across all waters and
continue into Friday with gusts up to 40 kt.

Winds will gradually diminish Friday night into Saturday with
SCA conditions for much of the period. High pressure will build
across the waters Saturday night.

Increasing S flow between a strengthening offshore high and
approaching low pressure may bring SCA conds to all waters Sunday
night. Some gale force wind gusts may be possible on the ocean
waters late.

&&

.FIRE WEATHER...
Wetting rains on Thu should help limit fire growth potential on Fri
despite strong winds and low afternoon RH. With some drying out
Sat could be a day of concern, with W winds still gusting to 30
mph and min RH 20-30%.

&&

.HYDROLOGY...
No hydrologic impacts are expected from the showers impacting
the area this morning.

A quarter to a half an inch of rain is expected Thursday, but
locally higher amounts could be realized. Low chance of minor
nuisance flooding on Thursday.

QPF for the low pressure system Sunday night into Mon has
trended wetter, with amts of 1-2 inches fcst. This may be
capable of causing some minor areal and small stream issues.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides due to the supermoon and a positive
tidal anomaly will be factors for the total water level forecast
through Wednesday. Winds will not be strong, about a 10 kt
onshore flow or less, so tidal piling and wind forcing will not
be too much, limiting the coastal flood potential.

Hazards are as follows:

Tonight through Wednesday: Coastal flood statements across much
of the shorelines of NY Harbor, Western Long Island Sound, and
South Shore Bays. The total water level will be around 1/2 to 1
foot above astronomical tides, so about 1/2 to 1 foot of surge
during times of high tide. Isolated minor coastal flooding will
be the result.

Wednesday Night: Coastal flood advisories for the more
vulnerable coastal locations across NY Harbor, Western Long
Island Sound, South Shore Bays and SW Suffolk NY. The total
water level will be 1 to 2 feet above astronomical tides, so
about 1 to 2 feet of surge during times of high tide. Widespread
minor coastal flooding will be the result. Other nearby
locations such as Eastern Union NJ, Eastern Essex NJ, Manhattan,
Bronx, Northern Queens will get close to touching minor coastal
flood benchmarks. These less exposed coastal locations have a
coastal flood statement for Wednesday night, more of an isolated
minor coastal flood situation.

Minor coastal flooding potential remains on Thursday with
astronomical tides still being high. There will also be a
strong cold front approaching that will bring increased onshore
winds during the day. Much lower total water levels occur
Thursday night into Friday as winds strengthen out of the west,
a stronger offshore flow overall. Any lingering coastal flood
threat diminishes rapidly Thursday night.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Coastal Flood Advisory from 11 PM this evening to 2 AM EDT
     Thursday for CTZ009-010.
NY...Coastal Flood Advisory from 11 PM this evening to 2 AM EDT
     Thursday for NYZ071-078-177.
     Coastal Flood Advisory from 8 PM to 11 PM EDT this evening for
     NYZ074-075-178-179.
     Coastal Flood Advisory from 10 PM this evening to 1 AM EDT
     Thursday for NYZ080.
NJ...Coastal Flood Advisory from 8 PM to 11 PM EDT this evening for
     NJZ006.
MARINE...Gale Watch from Thursday evening through Friday afternoon for
     ANZ330-335-338-340-345-350-353-355.
     Small Craft Advisory from noon to 6 PM EDT Thursday for ANZ330-
     335-338-340-345-350-353-355.

&&

SYNOPSIS...CB/Goodman
NEAR TERM...CB/Goodman
SHORT TERM...CB
LONG TERM...CB/Goodman
AVIATION...MET
MARINE...Goodman/DW
FIRE WEATHER...
HYDROLOGY...CB/Goodman
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Apr 8, 4:00 AM EDT, 11 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
400 AM EDT Wed Apr 8 2020

CTZ005>008-011-012-NJZ002-004-103>108-NYZ067>070-072-073-079-081-176-
090800-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Middlesex-Southern New London-
Western Passaic-Eastern Passaic-Western Bergen-Eastern Bergen-
Western Essex-Eastern Essex-Western Union-Eastern Union-Orange-
Putnam-Rockland-Northern Westchester-New York (Manhattan)-Bronx-
Northeastern Suffolk-Southeastern Suffolk-Northern Queens-
400 AM EDT Wed Apr 8 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ009-010-NYZ071-078-177-090800-
Southern Fairfield-Southern New Haven-Southern Westchester-
Northwestern Suffolk-Northern Nassau-
400 AM EDT Wed Apr 8 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ006-NYZ074-075-178-179-090800-
Hudson-Richmond (Staten Island)-Kings (Brooklyn)-Southern Queens-
Southern Nassau-
400 AM EDT Wed Apr 8 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-090800-
Southwestern Suffolk-
400 AM EDT Wed Apr 8 2020

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 AM
EDT THURSDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-090800-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
400 AM EDT Wed Apr 8 2020

...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gale force wind gusts will be possible late Thursday night and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 3:39 PM EDTCoastal Flood AdvisoryOKXEssex, Hudson, Union22 hr
Apr 8, 3:44 AM EDTGale WatchOKX12 hr
Apr 8, 5:54 AM EDTSmall Craft AdvisoryOKX22 hr
Apr 8, 3:39 PM EDTCoastal Flood StatementOKXBronx, Queens22 hr
Apr 8, 3:39 PM EDTCoastal Flood AdvisoryOKXNassau, Queens33 hr
Apr 8, 3:41 PM EDTGale WarningOKX58 hr

Nearby

Wind Advisories in New York, 2020Wind Advisories in New Jersey, 2020Wind Advisories in Connecticut, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.